No Cover Image

Journal article 531 views

Yukawa couplings in four-dimensional fermionic string models

D. Bailin, D.C. Dunbar, A. Love, David Dunbar Orcid Logo

Physics Letters B, Volume: 219, Issue: 1, Pages: 76 - 82

Swansea University Author: David Dunbar Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 1989
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27387
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 76
End Page: 82